MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM WITH INHIBIZONE; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM WITH INHIBIZONE; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72404135
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 12/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no device available for analysis and there was no report of a device performance allegation during treatment.The reported patient symptoms are known risk associated with implants of these device as indicated in the instructions for use (ifu).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description
It was reported that the patient experienced incontinence shortly after the original artificial urinary sphincter (aus) implant procedure.A revision surgery was performed in which the cuff was removed and replaced with a smaller size one.The results of the procedure were positive.

Brand Name
AMS 800 URINARY CONTROL SYSTEM WITH INHIBIZONE
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
alyson harris
4100 hamline avenue north
building c
saint paul, MN 55112
4089353452
MDR Report Key13514372
Report Number2124215-2022-04337
Device Sequence Number5311825
Product Code EZY
UDI-Device Identifier00878953003139
UDI-Public00878953003139
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/24/2023
Device Model Number72404135
Device Catalogue Number72404135
Device Lot Number1000574137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2021
Initial Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age12 YR
Patient SexFemale